[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Question on taking medicine

I am new to diabetes in the last few months, so I haven't encountered what to do when I get sick.  I usually get summer allergies, but I have been taking Rhinocort which my doctor prescribed and has worked until today...My allergies are unbearable, so I took a Tylenol Allergy Sinus.  The back of the package said to consult a doctor if you have diabetes, but I felt so bad and it is Sunday, so I just took it....Now when I went to eat dinner, my sugar is 212 when normally it is 100.  I have read people write about steriods raising their sugar, but does Tylenol?

  I would appreciate any advice on medicines to watch for.


Do You Yahoo!?
Yahoo! Health - Feel better, live better
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml